Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6436
Title: r-th order linear difference equation of characteristic J-1
Authors: Jaiyesimi, S. B.
Issue Date: 1980
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: S.B. Jaiyesimi, "r-th order linear difference equation of characteristic J-1", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 12 (1980), pp. 26-32.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
12 (1980)
Abstract: Viene discusso un metodo computazionale per valutare le caratteristiche di convergenza della soluzione di una equazione lineare alle differenze, di ordine r, nella sua forma canonica. Ci si riconduce al computo di talune proprietà empiriche dei coefficienti della soluzione e ad una stima «a priori» della convergenza di ogni forma canonica assegnata.
A computational method of evaluating convergence characteristics of the solution of an r-th order linear difference equation, in its canonical form, is discussed. This leads to the computation of certain empirical properties of the coefficients in the solution and an a-priori estimate of the convergence for each given canonical form.
URI: http://hdl.handle.net/10077/6436
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.12 (1980)

Files in This Item:
File Description SizeFormat 
JaiyesimiRendMat12.pdf271.09 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

563
checked on Oct 18, 2018

Download(s)

230
checked on Oct 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.